# SDR FDEA201707061860

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 44,290 hours, 14,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035A
- Part serial: 0792
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE L1 DOOR ASSIST BOTTLE PRESSURE LOW   R & R THE L1 DOOR ASSIST BOTTLE IAW AMM 52-11-30-4.
